JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 106
Ostrowski Type Inequalities Over Balls and Shells via a Taylor-Widder Formula

    Authors: George Anastassiou,  
    Keywords: Ostrowski inequality, multivariate inequality, ball and shell, Taylor-Widder formula, extended complete Tschebyshev system.  
    Date Received: 06/08/07  
    Date Accepted: 27/11/07  
    Subject Codes:

26D10, 26D15.

    Editors: Sever S. Dragomir,  

The classical Ostrowski inequality for functions on intervals estimates the value of the function minus its average in terms of the maximum of its first derivative. This result is extended to higher order over shells and balls of $ mathbb{R}^N$, $ Nge 1$, with respect to an extended complete Tschebyshev system and the generalized radial derivatives of Widder type. We treat radial and non-radial functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login